# SDR FDEA201703220971

- Difficulty date: March 22, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 72,820 hours, 14,401 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6304106
- Part serial: 169050AB
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

HOLDING SHORT OF RWY 5R IND RECEIVED LVL 2 HYD 2 QTY LOW. PUT HYD SYS IN MANUAL TURNED HYD PUMPS OFF. TEMP WAS 33C AT HYD PUMP SHUTOFF. HYD QTY WENT TO ZERO. PER CREW DEBRIEF, HYDRAULIC QUANTITY WAS 1.1 WHEN PUMPS WERE SHUTOFF AND PUMPS WERE NOT OPERATING  WHEN QUANTITY REACHED ZERO. HYDRAULIC FLUID COMING FROM CENTER GEAR WELL, ENTIRE AREA SPRAYED WITH FLUID.  REMOVED NR 2/3 HYD RMP REF AMM 29-22-20-2.  SWAPPED OVER FITTINGS AND NEW PUMP IS READY TO  INSTALL. INSTALLED NR 2 RMP REF MM 29-22-20-2. SERVICED HYD SYSTEMS 2 & 3 REF MM 12-13-02-3. ALL INDICATIONS AND OPERATION NORMAL.  REVERSIBLE MOTOR PUMP PN 63041-06 SN 169050AB.
